MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO; MESH-SURGICAL, FTM

AZIYO BIOLOGICS, INC. CANGAROO; MESH-SURGICAL, FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on 6oct2021, showing that all units were quality released on 7apr2021 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m21a1023 (prt-20679-03) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 12feb2021 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.It is also noted that per the instructions for use (ifu - art-20828a) provided with the finished cangaroo envelope device, infection is listed as a potential complication associated with this procedure and device usage.
 
Event or Problem Description
It was reported by an aziyo sales rep that a patient with a cardiovascular implantable electrical device (cied) with accompanying aziyo cangaroo envelope (model cmcv-009-lrg, lot m21d1128(065)) had an explant of both devices due to pocket infection on (b)(6) 2021.Date of original implant was (b)(6) 2021.Patient experienced early post-operative pain and approximately a week later had pus draining from the incision.Physician does not believe the aziyo device was the cause of the infection but it cannot be ruled out.New placement of cied system planned at a later date on contralateral side.Accompanying implanted/explanted device was biotronik acticor 7vr-t dx.

Brand Name
CANGAROO
Common Device Name
MESH-SURGICAL, FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key12675139
Report Number3005619880-2021-00038
Device Sequence Number16812723
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2023
Device Model NumberCMCV-009-LRG
Device Lot NumberM21D1128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOTRONIK ACTICOR 7VR-T DX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR